# SDR 2021F00000

- Difficulty date: October 14, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Aircraft time: 39,547 hours, 61,575 cycles
- Engine: Pwa PT6A28
- Engine time: 11,791 hours, 11,817 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Fitting
- Part number: 501202011
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING LANDING RT MAIN LANDING GEAR DRAG LEG FITTING FAILED.
